# SDR SWAA2012080706553

- Difficulty date: July 31, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 41,561 hours, 23,951 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50204
- Part serial: 000777
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT CRACKED.  REMOVED & REPLACED NR 7 SLAT PER AMM.
